Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Report shows SGOT-108 and SGPT-178. What is the treatment?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Sir, my SGOT was 112 and SGPT was 168. On ultrasound i found out about my Fatty lever.I consult the doctor and he prescribed me UDILIV 300. After 10 days medication i again checked. This time SGOTis 108 and SGPT increased to 178.PLease advise me about treatment
Posted Sat, 7 Dec 2013 in Digestion and Bowels
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Check HbSag test Detailed Answer: Hello, I have studied your case. I will advise you to do HbS ag test to look for hepatitis . Liver markers may remain elevated if you are taking alcohol or liver toxic medication. Medication given by your doctor are correct if you are hbs ag negative. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Follow-up: Report shows SGOT-108 and SGPT-178. What is the treatment? 48 hours later
as per my doctors advise, i have done lipid profile, sugar and HbsAg test. Everything is in normal range and hbs Ag is also negative. I also dont consume alcohol. So what could be the cause of these elevated values of SGPT and SGOT and should i continue with the same medicines or you recommend something else.
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Hello Detailed Answer: Thats good that your reports are normal. Yes you need to continue same medication. You need to take healthy diet to avoid load on liver. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor